User
Subscription Login to verify subscription
Notifications
Journal Content

Browse
Font Size

SRMS Journal of Mathematical Sciences

 

SRMS Journal of Mathematical Sciences

Publisher : Department of Mathematics Shri Ram Murti Smarak College of Engineering & Technology Bareilly - 243202 (U.P) INDIA
Editor-in-Cheif :Prof. Prabhakar Gupta, (SRMS College of Engg.& Technology, Bareilly, India)Email: prabhakar.gupta@srmscet.edu
No. of Issues Per Year : 1   |   Frequency: Annual
Print ISSN: 2394-725X
Indexed with :Crossref, MRJ, J-Gate, 

SRMS Journal of mathematical sciences is a refereed annual journal published by Department of Mathematics, Shri Ram Murti Smarak College of Engg. & Tech. Bareilly (U.P).Its objective is to disseminate knowledge and encourage a cooperative and collaborative academic environment. The journal publishes original research papers and survey articles in Mathematical sciences andtheir Applications.
 

 


Vol 1, No 2 (2015): SRMS Journal of Mathematical Sciences

Table of Contents

Articles

Khilap Singh, Manoj Kumar, A. K. Pandey
1-10
Yogendra Singh, Sachin Kumar, Rakesh Kumar
11-17
Mamta Singh, Amit Kumar Govery
18-25
Sadaf Qasim, Sony Verma, Rashmi Pant, Shalini Singh
26-37
A. K. Pandey, Manoj Kumar, Khilap Singh
38-48
Sanjay Kumar, A. Prasad
49-54
Madan Lal, Yantish Dev Jha
55-63